# SDR R61A2025092700416

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 41,637 hours, 27,187 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT UPON REMOVAL OF FWD CARGO FWD CORNER SEAL REST AND LATCH FITTING NOTED CORROSION ON DOOR BEAM. REMOVED AND REPLACED LOWER FWD CARGO DOOR BEAM. REF: EMB SRM 51-40-08.
